# SDR SWAA2022050494161

- Difficulty date: March 30, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Debonded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST DEBONDED EXISTING REPAIR ON VAPOR BARRIER LT AT BS663 2022-168583 / [01] TOOL USED: CALIPER P/N 500-464 S/N 15331926 DUE DATE 28-SEP-22.;[02] TOOL USED HOT BONDER P/N HCS9000B-AV S/N 14081912 DUE DATE 04-JUN-22;[03] TOOL USED SCALE P/N CL5000 S/N AE-39087 DUE DATE 07-JUL-22;[04] TOOL USED HOT BONDER P/N HCS9000B-AV S/N 14081912 DUE DATE 04-JUN-22;[05] TOOL USED SCALE P/N CL5000 S/N AE-39087 DUE DATE 07-JUL-22;[06] REPAIRED VAPOR BARRIER LT AT BS663 IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] TASK COMPLETED. RII COMPLETED.
